# SDR HEEA083922

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,632 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001732101
- Condition: Worn
- Location: T/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL BELLCRANK HAS A WORN BEARING.
